Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 16, NWS Wilmington, OH

June 23, 2016Boone County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Jun 23, 2016, 7:00 PM EDT for Boone County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2016, 7:00 PM EDT (23:00 UTC)
Expired
Jun 23, 2016, 9:00 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Boone County, KY

The radar

The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-385 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

938 
WGUS51 KILN 232300
FFWILN
KYC015-240100-
/O.NEW.KILN.FF.W.0016.160623T2300Z-160624T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BOONE COUNTY IN NORTHERN KENTUCKY...

* UNTIL 900 PM EDT.

* AT 659 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER INCH
  POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLORENCE...OAKBROOK...BURLINGTON AND UNION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3904 8488 3898 8461 3889 8461 3892 8484
      3898 8483

$$

JDR
1 follow-up statement
235 
WGUS71 KILN 240018
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
818 PM EDT THU JUN 23 2016

KYC015-240028-
/O.CAN.KILN.FF.W.0016.000000T0000Z-160624T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE KY-
818 PM EDT THU JUN 23 2016

...THE FLASH FLOOD WARNING FOR CENTRAL BOONE COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3904 8488 3898 8461 3889 8461 3892 8484
      3898 8483

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:53 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 23, 3:53 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
353 PM EDT THU JUN 23 2016

.SYNOPSIS...
Low pressure and a cold front will slowly push south of the Ohio
River tonight. High pressure will gradually build into the region
Friday into Friday night. The high will remain over the region
into Saturday. Thunderstorms may develop again on Sunday along an
approaching weak cold front.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A cold front stretching across the central part of our CWFA will
move slowly south of the Ohio River tonight. A very moist and
unstable airmass remains ahead of this system. Showers and
thunderstorms continue to develop along a prefrontal trough along
and south of the Ohio River and along the cold front itself.
Conditions are favorable for severe storms along the cold front
and a tornado watch is in effect until 10 pm edt. Heavy rain will
be possible, especially along and south of the Ohio River where
locations have high pwats and also my get hit twice. A flash flood
watch remains in effect either until 6 pm edt or 9 pm edt for
parts of the srn/sern CWFA where previous heavy rain has fallen.

We should see a decrease in convection by later in the evening as
the airmass begins to stabilize some and forcing wanes. Lows will
range from the 60s to near 70 south of the Ohio River

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
We may some some lingering cloudiness Friday morning over parts of
the central and southern CWFA due to post frontal
stratus/stratocumulus. By afternoon, clouds will have mixed out
some with diurnal cumulus. There could be an isolated shower in
the south in the afternoon, but chances looked to be 10 percent or
less, so have left the forecast dry. Highs will mainly range from
the lower to mid 80s.

By Friday night, surface high pressure will be building into the
region from the north. Drier and cooler weather can be expected
for Friday night under mostly clear skies. Lows will range from
the upper 50s north to the lower 60s south.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
High pressure will be in control for Saturday with warm and dry
conditions. Thickness rising and winds becoming southwest should
boost temperatures. Will go near guidance. Frontal boundary
advertised by models the last few days continues its faster and
weakening trend today. Have continued chance pops for late Sunday in
the west with chance pops overnight Sunday night. System heads south
Monday with drier air. Kept small pop in the southeast CWA Monday
morning but that could be even too long to linger. We should see
some good heating Monday ahead of cooler air arriving. Cooling trend
for rest of week. Some uncertainty by end of period about details of
rain chances with some variation in return of moisture and placement
of systems. Have went ahead with a low pop for now across area until
later model runs give a better perspective of how things will set
up. Temps near guidance for much of the week.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Cdfnt will continue to drop south through the tafs this afternoon.
Atmosphere is recharging with CAPES over 1000 J/kg in the srn
tafs. Due to the scattered nature of the convection this afternoon
continued with VCTS to cover the threat for now.

Southwest winds will shift to the northwest this afternoon after
the frontal passage with gusts around 20 kts.

Surface high pressure will build in tonight with clouds
decreasing early this evening. With higher sfc dewpoints lagging
and winds becoming light, expect fog and stratus to develop after
06z. Kept the cigs and vsby MVFR vsby but IFR conditions are not
out of the question.

OUTLOOK...Thunderstorms will be possible Sunday night into
Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 9 PM EDT this evening for OHZ077>082-
     088.
     Flash Flood Watch until 6 PM EDT this evening for OHZ070>074.
KY...Flash Flood Watch until 9 PM EDT this evening for KYZ099-100.
IN...Flash Flood Watch until 6 PM EDT this evening for INZ066.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Padgett
AVIATION...Sites
Hazardous weather outlook, Jun 23, 6:08 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT THU JUN 23 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
241100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
608 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ099-100-OHZ077>082-088-241100-
MASON-LEWIS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
608 PM EDT THU JUN 23 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING
FRONTAL BOUNDARY THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE
WEATHER THREATS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

INZ073>075-080-KYZ089>098-241100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
608 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND
NORTHERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING
FRONTAL BOUNDARY THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE
WEATHER THREATS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT.
BRIEF HEAVY RAIN WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

In the hours before

Special weather statement, Jun 23, 5:58 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT THU JUN 23 2016

INZ074-075-080-232230-
OHIO IN-SWITZERLAND IN-DEARBORN IN-
558 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHEASTERN SWITZERLAND
AND SOUTHWESTERN DEARBORN COUNTIES UNTIL 630 PM EDT...

AT 558 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
DILLSBORO...MOVING SOUTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
DILLSBORO...HARTFORD...FAIRVIEW...PATRIOT...BEAR BRANCH...MARKLAND...
ABERDEEN...PATE...NORTH LANDING...QUERCUS GROVE...CENTER SQUARE...
JACKSONVILLE...FARMERS RETREAT...ALLENSVILLE AND EAST ENTERPRISE.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3902 8512 3905 8500 3893 8487 3892 8488
      3890 8487 3890 8483 3886 8479 3884 8482
      3883 8483 3876 8504 3897 8513
TIME...MOT...LOC 2158Z 302DEG 38KT 3898 8507

KURZ
Special weather statement, Jun 23, 6:16 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT THU JUN 23 2016

KYZ091-092-232245-
BOONE KY-KENTON KY-
616 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BOONE AND SOUTHERN
KENTON COUNTIES UNTIL 645 PM EDT...

AT 616 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER UNION...
MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
FLORENCE...WALTON...OAKBROOK AND UNION.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 72 AND 77.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 169 AND 179.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3878 8466 3894 8479 3900 8468 3889 8450
      3880 8463 3880 8464
TIME...MOT...LOC 2216Z 305DEG 21KT 3895 8471

KURZ
Special weather statement, Jun 23, 6:17 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
617 PM EDT THU JUN 23 2016

KYZ093-OHZ077>079-232245-
CAMPBELL KY-HAMILTON OH-CLERMONT OH-BROWN OH-
617 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...SOUTHEASTERN
HAMILTON...CENTRAL CLERMONT AND WEST CENTRAL BROWN COUNTIES UNTIL 645
PM EDT...

AT 617 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WITHAMSVILLE...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
FORESTVILLE...AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...
SILVER GROVE...MELBOURNE...WITHAMSVILLE...HAMERSVILLE...
NEW HOPE IN CLARK COUNTY...LINDALE...NEW PALESTINE...
EAST FORK STATE PARK...LOCUST RIDGE...SALTAIR...BLAIRSVILLE...
FEESBURG...BANTAM...NICHOLSVILLE AND CHERRY GROVE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3902 8439 3908 8434 3900 8385 3886 8402
TIME...MOT...LOC 2217Z 295DEG 28KT 3902 8431

FRANKS
Special weather statement, Jun 23, 6:39 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
639 PM EDT THU JUN 23 2016

OHZ082-088-232315-
SCIOTO OH-PIKE OH-
639 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCIOTO AND
SOUTHWESTERN PIKE COUNTIES UNTIL 715 PM EDT...

AT 638 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST
OF PEEBLES...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
LUCASVILLE...RARDEN...OTWAY...MOUNT JOY...LOMBARDSVILLE...
BEAR CREEK AND MCDERMOTT.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3878 8323 3893 8327 3896 8327 3899 8314
      3886 8296
TIME...MOT...LOC 2238Z 323DEG 16KT 3892 8321

KURZ
Special weather statement, Jun 23, 6:43 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT THU JUN 23 2016

OHZ081-088-232315-
SCIOTO OH-ADAMS OH-
643 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SCIOTO AND
NORTHEASTERN ADAMS COUNTIES UNTIL 715 PM EDT...

AT 642 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER PEEBLES...
MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
PEEBLES...BLUE CREEK...LOCUST GROVE...CEDAR MILLS...
STATE ROUTE 348 AT STATE ROUTE 125...WAMSLEY AND DUNKINSVILLE.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3898 8352 3901 8329 3878 8322 3873 8347
TIME...MOT...LOC 2242Z 323DEG 15KT 3897 8342

KURZ
Local storm report, Jun 23, 6:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     5 SE BURLINGTON         38.98N 84.66W
06/23/2016                   BOONE              KY   PUBLIC

            ONE TREE DOWN

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 4:48 AM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton42 min
Jun 23, 5:27 AM EDTAreal Flood AdvisoryILNBoone, Kenton3 hr
Jun 23, 5:43 AM EDTSevere Thunderstorm WarningILNBracken, Lewis, Mason47 min
Jun 23, 6:35 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson115 min
Jun 23, 3:33 PM EDTSpecial Weather StatementILNCarroll, Owen27 min
Jun 23, 3:54 PM EDTSevere Thunderstorm WarningILNCarroll, Owen51 min
Jun 23, 4:02 PM EDTSpecial Weather StatementILNLewis13 min
Jun 23, 4:16 PM EDTAreal Flood AdvisoryILNCarroll, Grant, Owen3 hr
Jun 23, 4:18 PM EDTSpecial Weather StatementILNBracken27 min
Jun 23, 4:25 PM EDTSpecial Weather StatementILNLewis35 min
Jun 23, 4:30 PM EDTSevere Thunderstorm WarningILNGrant, Owen15 min
Jun 23, 4:33 PM EDTFlash Flood WarningILNGrant, Owen3 hr
Jun 23, 4:38 PM EDTTornado WarningILNOwen22 min
Jun 23, 4:50 PM EDTSpecial Weather StatementILNOwen25 min
Jun 23, 4:59 PM EDTSpecial Weather StatementILNMason, Robertson31 min
Jun 23, 5:40 PM EDTSpecial Weather StatementILNBoone35 min
Jun 23, 6:12 PM EDTAreal Flood AdvisoryILNBoone3 hr
Jun 23, 6:16 PM EDTSpecial Weather StatementILNBoone29 min
Jun 23, 6:34 PM EDTSevere Thunderstorm WarningILNBoone, Kenton14 min

Nearby

Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.